# SDR ABXA20180320040

- Difficulty date: March 20, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 60,638 hours, 44,136 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 111T100040
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE ATTACH ANGLE FOR CENTER TANK INTERNAL LOWER BEAM AT THE REAR SPAR.  THE ATTACH ANGLE WAS REPLACED.  GROUNDED.
